Items where Author is "Mohd Safuan, Hamizah"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 5.


Mohd Safuan, Hamizah (2016) On travelling wave solutions of the diffusive Leslie–Gowermodel. Applied Mathematics and Computation, 274 . ISSN 0096-3003

Mohd Safuan, Hamizah (2015) Mathematical analysis of population growth subject to environmental change. Bulletin of the Australian Mathematical Society, 92 (2). pp. 351-352. ISSN 0004-9727

Mohd Safuan, Hamizah and Jovanoski , Zlatko and Towers , Isaac N. and Sidhu, Harvinder S. (2013) Exact solution of a non-autonomous logistic population model. Ecological Modelling, 251 . pp. 99-102. ISSN 0304-3800

Mohd Safuan, Hamizah and Sidhu, H. S. and Jovanoski, Z. and Towers, I. N. (2013) Impacts of biotic resource enrichment on a predator-prey population. Bulletin of Mathematical Biology, 75 (10). pp. 1798-1812. ISSN 1522-9602

Conference or Workshop Item

Mohd Safuan, Hamizah Mathematical modelling of bacterial ecology of human skin. In: Talent Management Symposium (TMS 2012) , 11-12 July 2012, Australia.

This list was generated on Thu Jul 19 13:21:27 2018 MYT.